Volume 24, Number 1, January-March 2018
|Page(s)||105 - 127|
|Published online||17 January 2018|
Prescribed conditions at infinity for fractional parabolic and elliptic equations with unbounded coefficients
1 Dipartimento di Matematica e Informatica, Università della Calabria, via Pietro Bucci, cubo 31b, 87036 Rende (CS), Italy.
2 Weierstraß Institut für Angewandte Analysis und Stochastik, Mohrenstraße 39, 10117 Berlin, Germany ; Dipartimento di Matematica “Federigo Enriques”, Università degli Studi di Milano, Via Cesare Saldini 50, 20133 Milano, Italy ; Istituto di Matematica Applicata e Tecnologie Informatiche “Enrico Magenes”, Consiglio Nazionale delle Ricerche, Via Ferrata 1, 27100 Pavia, Italy, and School of Mathematics and Statistics, University of Melbourne, 813 Swanston Street, Parkville VIC 3010, Australia.
Received: 14 July 2016
Accepted: 14 December 2016
We investigate existence and uniqueness of solutions to a class of fractional parabolic equations satisfying prescribed point-wise conditions at infinity (in space), which can be time-dependent. Moreover, we study the asymptotic behavior of such solutions. We also consider solutions of elliptic equations satisfying appropriate conditions at infinity.
Mathematics Subject Classification: 35R11 / 35K67 / 35J75
Key words: Nonlocal operators / evolution equations / sub- supersolutions
© EDP Sciences, SMAI 2018
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.